Асимптотика для наименьших уклонений | x | от рациональных функций

А.П. Буланов

Matematiceskij sbornik (1968)

  • Volume: 118, Issue: 2, page 288-303
  • ISSN: 0368-8666

How to cite


Буланов, А.П.. "Асимптотика для наименьших уклонений $|x|$ от рациональных функций." Matematiceskij sbornik 118.2 (1968): 288-303. <http://eudml.org/doc/70047>.

author = {Буланов, А.П.},
journal = {Matematiceskij sbornik},
keywords = {approximation and series expansion},
language = {rus},
number = {2},
pages = {288-303},
publisher = {Tipogr. Lissnera i Sobko},
title = {Асимптотика для наименьших уклонений $|x|$ от рациональных функций},
url = {http://eudml.org/doc/70047},
volume = {118},
year = {1968},

AU - Буланов, А.П.
TI - Асимптотика для наименьших уклонений $|x|$ от рациональных функций
JO - Matematiceskij sbornik
PY - 1968
PB - Tipogr. Lissnera i Sobko
VL - 118
IS - 2
SP - 288
EP - 303
LA - rus
KW - approximation and series expansion
UR - http://eudml.org/doc/70047
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.